# SDR ANCF2013080700163

- Difficulty date: August 7, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N591EL
- Make and model: Airbus A318-111
- Aircraft serial: 2333
- Aircraft time: 8,078,708 hours, 17,528 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

HIGH VIBRATION DURING CLIMBING AT 25,000 FT AND 27,000 FT, IAW TSM 53-35-00-810-801.  A VIBRATION AND/OR NOSE FELT AND TSM 05-50-00-810-801-A IDENTIFICATION OF THE CAUSE OF IN-FLIGHT AIRFRAME VIBRATIONS AND/OR NOISES WERE PERFORMED, VIBRATION REPORTING SHEET AND DECISION TABLE WERE COMPLETE WITH CORRECTIVE ACTION TYPE 11 AND 13 WITH TOTAL VALUE OF 34 AND VISUAL INSPECTION OF THE AERODYNAMIC PANEL EDGE AND DOOR SEALS WERE FOUND IN GOOD CONDITION AND NO DAMAGE FOUND. IAW TASK 27-96-00-710-018-A OPS TEST OF LOGICS ACTIVATING ELAC 1&2, & SEC 1 STBY POWER SUPPLY & ABILITY OF SEC 1&2 TO ACHIEVE PITCH CONTROL & ABILITY OF SIDESTICK PRIORITY FUNCTION WAS PERFORMED WITH TEST SATISFACTORY.  IAW TASK 27-54-00-710-002-A, OPS TEST OF THE FLAP AND SLAT SYS WERE PERFORMED WITH TEST SATISFACTORY.
